# SDR UIEA2019120295962

- Difficulty date: November 29, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,741 hours, 24,805 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 285T00958
- Part serial: D00200
- Condition: Failed
- Location: E/E Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE.  REMOVED AND REPLACED EQUIPMENT COOLING INDICATION CARD IAW AMM 21-58-24, NO HELP.   REMOVED AND REPLACED THE MANIFOLD INTERCONNECT VALVE IAW AMM 21-58-01. OPERATIONAL CHECKS PERFORMED IAW AMM 21-58-01-005. CHECKED GOOD.
